# SDR SWAA2024052182019

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WINGLET TIP HAS CORROSION AT THE TOP.<[01] REMOVED DAMAGE ON L/H WINGLET TIP IAW B737-800 SRM 57-30-01 REPAIR 6;[02] REMOVED DAMAGE ON L/H WINGLET TIP IAW B737-800 SRM 57-30-01 REPAIR 6
